Add to favorites
Nederlandse versie: Consejeros Gratis adviseurs Usa version: Advisors 4 Free Version franšaise: Conseils Gratuits Versione italiana: consigligratuiti.it Belgische versie: gratisadviseurs.be Versiˇn espa˝ola : Consejeros Gratis Deutsche Version: Gratis Beraten
Current location:Home » Health » Mental Health
Advertise on this site?

Ask a Question?

Ask a question about Mental Health online. You'll receive an answer of a Mental Health Specialist.

Do you have a question over the topic Mental Health? Click here. More questions about Mental Health.

Current Administrator for the topic Mental Health:
Name: Anna Maria Mazzarisi
Business name: The real anna
Reaction time: 3192 hours
Rating: 7.9 (max. 10)
More informatins on Anna Maria Mazzarisi can be found in his profile page.

Become advisor?

RSS about Mental HealthQuestions about Mental Health via RSS. Click here.
RSS about Mental Health on your site?Questions about Mental Health on your site? Click here.
Keep informed via e-mail about Mental HealthQuestions about Mental Health via E-mail. Click here.

How do I go about from here?

Posted on: 2017-06-05 22:46:50]

Explanation:
Hello, my name is Habib. I'm a 21 year old male. 3 years ago, I used anabolic steroids (which i thought would be harmless) just one time. Ever since i used it, I developed anxiety (social and general), have difficulty forming thoughts and thinking, really deep sadness/grief and guilt, my eyesight is worsened, inability to feel (Numbness) emotions. It feels like brain damage really which never really went away. As a result, I isolated myself in my room for the time being because I don't want people to know what I've become, which means I let go of all my relationships with old friends and family and such. I really don't understand how I could live to old age this way, just doesn't seem very logical. Personally, I think ending my life would be better as I wouldn't have to deal with all of these misfortunes but I wouldn't actually end my life, who knows. I've been on Prozac, wellbutrin and unfortunately they weren't that useful and i went off. Do you have any idea what I could do to help myself? Please and thanks.
Answer:
This question doesn't have an answer.

Subtopics within the topic Mental Health:
ELifeCoaching


Other guestions related to How do I go about from here?:

Am I to the point where I need to try medication?
      [Asked in Mental Health]
2017-12-06 15:02:27
What is that strong force when I'm awake at 2am?
      [Asked in Paranormal]
2017-11-22 08:48:23
Can people with BPD have periods of stability?
      [Asked in Mental Health]
2017-11-18 19:08:11
Is metal roof can be build in hot areas?
      [Asked in Architecture]
2017-11-16 07:57:43
Do I have Bipolar disorder?
      [Asked in Mental Health]
2017-11-13 08:48:38

Inform a friend about this question.
 
Your name:
Your e-mail:
Friend's name:
Friend's e-mail:
+ insert more friends
 
Message:
Check:
 



Disclaimer | Sitemap | Archive | Links | last 100 questions | Popular archive

Top 3 Advisors

  • Toon Hasselman
    9.8

  • 9.8
  • Sanjeev Kumar
    9.2
  • Totals:

    Questions:  1860
    Administrators:  55

    Averages:

    Already answered:  17 %
    Response time:  940 hours
    Rating:  7.5
Your advertisement here?

Concept & Web design Webshop+